New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Introducing myself
2 Replies
bobw - September 8

Hello all. I am new to fibro...well the diagnosis of at least. My symptoms seem to be getting worse, when I do anything I have pain for a day or two afterwards, so I decided to join this forum and perhaps get some answers/support.
The sun didn't bother me in the past but this year it is killing me. I feel as if my skin is becoming sunburned but there is no redness (I see that this is a symptom). I used to work in the garden for hours and feel just fine. Now 5 minutes and I suffer the next day.
I think mine began 6 years ago after chemo for breast cancer, which makes sense.
So I will no go strolling through the site and see what I can find.
Glad this site is here.

 

PEANUT - September 8

Hi. Welcome to the 'group', although it's not really a group that you want to be a member of, it's nice to be with people who share in your experiences and have a lot of advice to offer. Although I do not (yet anyway) have the sunburn feeling symptom I have read it to be true for many. You have the right idea to go through and navigate your way through this site. If you have any specific topics/questions you can insert your 'key words' into the seach box on the right. I wish you the best in this journey and I'm sure you will be made to feel 'at home'.

 

January - September 9

Hi bobw - welcome to the site. Sometimes sensitivity to the sun is the side effect of a drug. If you are taking any medications now, a good site to visit is drugs (dot) com.

You might try just putting the name of each med you take (if you do) in the google bar, and pick the drugs (dot) com site. If you scroll down to the bottom, you'll get lots of information "for health professionals" on the side effects and interactions of the drug you are checking. If you find "photosensitivity" listed, you have nailed your problem! Also, you might want to discuss every single med you take (including over the counter meds and supplements) with a good pharmacist. Your photosensitivity could be caused by a weird interaction of substances.

However, as Peanut said, the extreme sensitivity to pain is mentioned by a lot of members here, and they sometimes describe it as feeling like a sunburn. I'm not real familiar with this, as I don't have it. You might google allodynia and see if that describes your symptom.

Hope you have recovered well from your illness and chemo.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question